Can Gastritis be caused by Candida? The reason I am asking is because I was exposed to needless antibiotics in an ER then my testicals turned red like a yeast issue, then I had 10 days of 4000mgs of Augmentin for a constipation/colon infection. Then after a week of concluding that I developed gastritis for the first time, and a thrush.
Sounds like the antibiotics killed the bacteria that were competing with your normal bacteria in your bowels that lived around your genitals and were keeping a subclinical fungal infection in your inguinal area at bay. When you took the antibiotics, those good bacteria were killed and the fungus, possibly candidal, ascended into your colon and right up to your mouth. Anyone who has a yeast infection in the mouth should be checked for HIV.
Well, I really don't understand how I would have contracted HIV, simply because I have never been with anyone but my wife, and she has never been with anyone but me. I am no an intravenous drug user and neiher is she. So, I don't see how that would be a possibility.
Well, I went to the doctor today. It appears that I do have a candida yeast infection from stem to stern. I was given a prescription of Diflucan. Addtionally, it was discovered I have Hyperadolism (peeing out the majority of my potasium). Apparently, between the two it is possible to clear up my IBS-D and Gastritis. I am crossing my fingers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.